Alert archive / Florida / Small Craft Advisories in 2012

Small Craft Advisory 24, NWS Melbourne, FL

August 26, 2012

NWS Melbourne, FL issued this small craft advisory at Aug 26, 2012, 5:17 PM EDT. It was in force for 41 hr.

The area

The counties it named.

The facts

Issued
Aug 26, 2012, 5:17 PM EDT (21:17 UTC)
Expired
Aug 28, 2012, 10:37 AM EDT
In force
41 hr
Issued by
NWS Melbourne, FL

The text

As transmitted, in the capitals the NWS used until 2016.

622 
WHUS72 KMLB 262117
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
517 PM EDT SUN AUG 26 2012


AMZ550-552-570-572-270830-
/O.NEW.KMLB.SC.Y.0024.120826T2117Z-120828T1200Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
517 PM EDT SUN AUG 26 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 AM EDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM EDT TUESDAY. 

* WINDS AND SEAS...EAST TO SOUTHEAST WINDS 20 TO 25 KNOTS WITH
  HIGHER GUSTS IN SQUALLS. SEAS 6 TO 8 FEET NEAR SHORE AND UP TO
  10 FEET OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

KELLY
4 follow-up statements
181 
WHUS72 KMLB 270334
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
1134 PM EDT SUN AUG 26 2012

AMZ555-575-280000-
/O.EXA.KMLB.SC.Y.0024.000000T0000Z-120828T1200Z/
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
1134 PM EDT SUN AUG 26 2012

...A SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 AM EDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM EDT TUESDAY. THIS
REPLACES THE TROPICAL STORM WARNING WHICH HAD BEEN IN EFFECT.

* WINDS AND SEAS...EAST TO SOUTHEAST WINDS 20 TO 25 KNOTS WITH
  HIGHER GUSTS IN SQUALLS. SEAS 8 TO 10 FEET NEAR SHORE AND UP TO
  13 FEET OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ550-552-570-572-280000-
/O.CON.KMLB.SC.Y.0024.000000T0000Z-120828T1200Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
1134 PM EDT SUN AUG 26 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT
TUESDAY...

* WINDS AND SEAS...EAST TO SOUTHEAST WINDS 20 TO 25 KNOTS WITH
  HIGHER GUSTS IN SQUALLS. SEAS 6 TO 8 FEET NEAR SHORE AND UP TO
  11 FEET OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
039 
WHUS72 KMLB 271913
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
313 PM EDT MON AUG 27 2012

AMZ550-552-555-570-572-575-281200-
/O.CON.KMLB.SC.Y.0024.000000T0000Z-120828T1200Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
313 PM EDT MON AUG 27 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT
TUESDAY...

* WINDS AND SEAS...SOUTHEAST WINDS OF 20 TO 25 KNOTS WITH GUSTS UP
  TO 40 KNOTS IN SQUALLS WILL SLOWLY DIMINISH LATE TONIGHT. SEAS
  WILL PEAK AROUND 6 TO 8 FEET NEAR SHORE AND UP TO 11 FEET
  OFFSHORE THIS EVENING BEFORE SUBSIDING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
514 
WHUS72 KMLB 280811
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
411 AM EDT TUE AUG 28 2012

AMZ570-572-575-281200-
/O.EXT.KMLB.SC.Y.0024.000000T0000Z-120828T1500Z/
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
411 AM EDT TUE AUG 28 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM EDT THIS
MORNING...

* WINDS AND SEAS...SOUTH WINDS UP TO 20 KNOTS WILL CONTINUE
  THROUGH LATE MORNING WITH SEAS UP TO 7 FEET. WINDS AND SEAS WILL
  THEN SLOWLY SUBSIDE INTO THE AFTERNOON AND TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ550-552-555-281200-
/O.CON.KMLB.SC.Y.0024.000000T0000Z-120828T1200Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
411 AM EDT TUE AUG 28 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS
MORNING...

* WINDS AND SEAS...SOUTH WINDS UP TO 20 KNOTS WILL CONTINUE
  THROUGH DAYBREAK WITH SEAS UP TO 6 FEET. WINDS AND SEAS WILL
  THEN SLOWLY SUBSIDE INTO THE LATE MORNING AND AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
568 
WHUS72 KMLB 281437
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
1037 AM EDT TUE AUG 28 2012


AMZ570-572-575-281545-
/O.CAN.KMLB.SC.Y.0024.000000T0000Z-120828T1500Z/
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
1037 AM EDT TUE AUG 28 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS CANCELLED THE SMALL
CRAFT ADVISORY. 


$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this small craft advisory went out at Aug 26, 4:03 PM EDT, 1 hour 14 minutes earlier.

Area forecast discussion, Aug 26, 4:03 PM EDT, 1 hour 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
403 PM EDT SUN AUG 26 2012

.DISCUSSION...

...TROPICAL STORM ISAAC APPROACHING THE KEYS THIS EVENING...

THIS AFTERNOON-TONIGHT...SLOWLY STRENGTHENING TROPICAL STORM
ISAAC CONTINUES TO TRACK QUICKLY OFF TO THE WEST-NORTHWEST THIS
AFTERNOON...EXPECTED TO MOVE VERY NEAR KEY WEST LATER THIS
EVENING. THIS MORE WESTERLY TRACK HAS KEPT THE STRONGEST WINDS AND
RAIN BANDS ACROSS SOUTH FLORIDA SO FAR TODAY...THE EXCEPTION BEING
ONE PERSISTENT RAINBAND ACROSS MARTIN AND SAINT LUCIE COUNTIES.
SEVERAL ADDITIONAL BANDS OF DISCRETE RAIN SQUALLS HAVE DEVELOPED
ACROSS THE REMAINDER OF EAST CENTRAL FLORIDA...MOST LIKELY AIDED
BY LOWER CLOUD COVER AND MORE HEATING EARLIER TODAY.

FREQUENT GUSTS TO TROPICAL STORM FORCE...40-45 MPH...ARE OCCURRING
WITHIN THE SQUALLS FOR AREAS SOUTH OF SEBASTIAN INLET...WHILE
GUSTS FOR AREAS FURTHER NORTH HAVE SO FAR BEEN IN THE 25-30 MPH
RANGE. ANY SQUALLS WILL BE CAPABLE OF PRODUCING GUSTS UP TO
TROPICAL STORM FORCE THROUGH THE OVERNIGHT HOURS. AS WINDS BECOME
MORE SOUTHEASTERLY LATER TONIGHT...THERE WILL BE A POTENTIAL FOR
THE INTENSITY OF THE RAIN BANDS TO INCREASE RIGHT ALONG THE
COAST...ESPECIALLY SOUTH OF CAPE CANAVERAL...DUE TO COASTAL
CONVERGENCE. THIS COULD LEAD TO LOCALLY HEAVY RAINFALL AMOUNTS IN
EXCESS OF 2-3 INCHES IN AN HOUR.

WHILE A FEW SQUALLS WITHIN THESE BANDS HAVE SHOWN WEAK ROTATION...SO
FAR THE STRONGEST CELLS HAVE REMAINED JUST SOUTH AS WELL. HOWEVER
IT WILL NOT TAKE MUCH FOR SQUALLS TO DEVELOP STRONGER ROTATION
THIS AFTERNOON AND OVERNIGHT...AND BE CAPABLE OF PRODUCING A
TORNADO AS THEY QUICKLY MOVE ONSHORE AND ACROSS THE INTERIOR.

THE CURRENT PATTERN OF SQUALLY WEATHER WILL CONTINUE THROUGH THE
OVERNIGHT HOURS...WITH THE INTENSITY AND COVERAGE GRADUALLY
DIMINISHING AFTER DAYBREAK AS ISAAC MOVES INTO THE EASTERN GULF
AND PULLS FURTHER AWAY FROM EAST CENTRAL FLORIDA.

REFER TO THE TROPICAL STORM LOCAL STATEMENT FROM NWS MELBOURNE FOR
THE LATEST INFORMATION CONCERNING ISAAC.

MONDAY-TUESDAY... A STRENGTHENING ISAAC WILL BE MOVING FURTHER
WEST-NORTHWEST OVER THE EASTERN GULF OF MEXICO DURING THE FIRST
PART OF THE WEEK AND THE DIRECT IMPACTS FROM WHAT IS EXPECTED TO
BECOME A CATEGORY 2 HURRICANE WILL DIMINISH DURING THE AFTERNOON
HOURS ON MONDAY.

THE LOW LEVEL WIND FIELDS WILL REMAIN QUITE STRONG OVER THE AREA
DUE TO THE LARGE SIZE OF ISAAC AND WE WILL REMAIN IN A VERY MOIST
ENVIRONMENT FOR BOTH MONDAY AND TUESDAY. OUTSIDE OF ANY
SQUALLS...THE FLOW AROUND ISAAC WILL BRING WINDY SOUTHEAST FLOW
OVER THE REGION MONDAY. NUMEROUS SQUALLS WILL CONTINUE TO IMPACT
THE AREA PRODUCING STRONG WIND GUSTS...LOCALLY HEAVY RAINFALL AND
POSSIBLE TORNADOES. IF MORE BREAKS DEVELOP IN THE CLOUD
COVER ON MONDAY...STRONGER STORMS MAY BECOME A HIGHER CONCERN IN
THE UNSTABLE ENVIRONMENT.

COVERAGE OF SHOWERS AND STORMS WILL DECREASE SLIGHTLY ON TUESDAY
AS ISAAC IS FORECAST TO BE APPROACHING THE NORTHERN GULF COAST
NEAR ALABAMA AND MISSISSIPPI. SOUTH TO SOUTHEAST WINDS WILL STILL
REMAIN BREEZY ON TUESDAY AND A FEW MORE BREAKS IN THE CLOUD COVER
WILL ALLOW HIGHS TO REACH THE UPPER 80S/LOW 90S.

FROM PREVIOUS DISCUSSION...
WED-SAT...LONG TERM MODEL SOLUTIONS SHOW DIVERGING TRACKS...LEADING
TO GREATER UNCERTAINTY WITH ISAAC INTO MID WEEK WITH DIFFERENT
LANDFALL SCENARIOS ALONG THE NRN GULF COAST. THE LATEST OFFICIAL
NHC TRACK OF ISSAC FROM THE 2 PM ADVISORY BRINGS THE SYSTEM
ONSHORE ALONG THE MISSISSIPPI COAST EARLY WEDNESDAY MORNING AS A
STRONG CATEGORY 2 HURRICANE. SOUTHERLY FLOW IS EXPECTED TO PERSIST
OVER THE REGION KEEPING ENOUGH MOISTURE IN PLACE TO PRODUCE
SCATTERED AFTERNOON SHOWER AND THUNDERSTORM ACTIVITY EACH DAY.
TEMPERATURES TO REACH NEAR TO ABOVE NORMAL VALUES THROUGH THE
EXTENDED FORECAST PERIOD.

&&

.AVIATION...
BREEZY TO WINDY CONDITIONS CONTINUE WITH OCCASIONAL SQUALLS INTO
MONDAY MORNING ACROSS THE ENTIRE REGION. PREVAILING MVFR CIGS
FL020-030 CONTINUING WITH THE HIGHEST COVERAGE OF SHRA SOUTH OF
MLB-ISM LINE. MAIN CONCERN WILL BE WIND G40KT IN SQUALLS ALONG
WITH TEMPO IFR CIGS/VSBYS WITH EMBEDDED TSRA.

&&

.MARINE...
THIS AFTERNOON-TONIGHT...SMALL CRAFT SHOULD REMAIN IN PORT OVER
ALL COASTAL AREAS. STRONG WINDS DUE TO THE PASSAGE OF TS ISAAC
ACROSS THE FLORIDA KEYS TONIGHT WILL INCREASE SEA HEIGHTS OVER THE
OPEN ATLANTIC WATERS...PEAKING EARLY MONDAY MORNING. INTRACOASTAL
WATERS WILL REMAIN ROUGH TO VERY ROUGH AT TIMES DURING PASSAGE OF
SQUALLS.

MON-THU...HAZARDOUS BOATING CONDITIONS TO CONTINUE INTO EARLY THIS
WEEK WITH ISSAC MOVING NORTHWEST THROUGH THE GULF OF MEXICO AND
STRENGTHENING TO A CATEGORY 2 HURRICANE. STRONG SOUTHEAST WINDS
WILL CONTINUE OVER THE WATERS MONDAY WITH NUMEROUS SQUALLS FROM
THE OUTER BANDS OF ISAAC STILL IMPACTING THE AREA. WINDS AND SEAS
WILL START A GRADUAL DECLINE INTO MID WEEK AS ISAAC MAKES LANDFALL
OVER THE NORTHERN GULF COAST AND CONTINUING INTO THE DEEP SOUTH.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  84  79  85  78 /  60  70  70  50
MCO  82  77  86  78 /  80  80  80  40
MLB  82  81  85  78 /  90  80  70  50
VRB  83  80  87  79 / 100  90  70  50
LEE  86  76  87  78 /  60  70  80  40
SFB  83  77  87  78 /  60  70  80  40
ORL  81  76  86  79 /  70  70  80  40
FPR  79  79  86  78 / 100  90  70  50

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...TORNADO WATCH UNTIL 5 PM EDT THIS AFTERNOON FOR INDIAN RIVER-
     MARTIN-OKEECHOBEE-ST. LUCIE.

     TROPICAL STORM WARNING FOR INDIAN RIVER-MARTIN-OKEECHOBEE-ST.
     LUCIE.

     TROPICAL STORM WATCH FOR VOLUSIA-BREVARD-LAKE-ORANGE-OSCEOLA-
     SEMINOLE.

AM...TORNADO WATCH UNTIL 5 PM EDT THIS AFTERNOON FOR COASTAL WATERS
     FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM.

     TROPICAL STORM WARNING FOR COASTAL WATERS FROM SEBASTIAN INLET
     TO JUPITER INLET OUT TO 60 NM OFFSHORE.

     TROPICAL STORM WATCH FOR COASTAL WATERS FROM FLAGLER BEACH TO
     TO SEBASTIAN INLET OUT TO 60 NM OFFSHORE.

&&

SHORT TERM...MOSES
RADAR/IMPACT WEATHER....KELLY
HYDROLOGY...GLITTO
AVIATION...BOWEN
Hazardous weather outlook, Aug 26, 4:30 AM EDT, 12 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MELBOURNE FL
430 AM EDT SUN AUG 26 2012

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-270000-
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
SOUTHERN LAKE-NORTHERN BREVARD-
430 AM EDT SUN AUG 26 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TODAY AND TONIGHT.
REFER TO THE TROPICAL STORM ISAAC LOCAL STATEMENT AND TROPICAL
CYCLONE POTENTIAL IMPACT GRAPHICS PRODUCED BY NWS MELBOURNE FOR
THE LATEST INFORMATION ON TROPICAL STORM ISAAC.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE REQUESTED TO MONITOR THE WEATHER AND SELF ACTIVATE
IF NEEDED.

PENDERGRAST

In the hours before

Special weather statement, Aug 26, 12:43 PM EDT, 4 hours 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
1243 PM EDT SUN AUG 26 2012

FLZ047-054-261730-
INDIAN RIVER-SOUTHERN BREVARD COUNTY-
1243 PM EDT SUN AUG 26 2012

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
UP TO 50 MPH OVER SOUTHEASTERN BREVARD COUNTY...INDIAN RIVER
COUNTY...

* UNTIL 130 PM EDT.

AT 1237 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
ROTATING CELL CAPABLE OF PRODUCING STRONG WIND GUSTS APPROACHING THE
INDIAN RIVER COAST NEAR SOUTH BEACH...MOVING WEST AT 40 MPH.
ADDITIONAL STRONG WINDS ARE EXPECTED TO APPROACH THE INDIAN RIVER
AND EXTREME SOUTHERN BREVARD COAST.

LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS
INCLUDE VERO BEACH HIGHLANDS AND POINTE WEST.

THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS UP TO 50 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.

LAT...LON 2755 8033 2756 8076 2783 8079 2789 8050
      2787 8049 2790 8048 2790 8046 2775 8038
      2763 8034 2762 8033 2758 8032 2756 8032
TIME...MOT...LOC 1642Z 094DEG 33KT 2760 8036

KELLY

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 26, 4:29 AM EDTSpecial Weather StatementMLBMartin31 min
Aug 26, 5:14 AM EDTSpecial Weather StatementMLBMartin31 min
Aug 26, 9:03 AM EDTSpecial Weather StatementMLBMartin42 min
Aug 26, 10:44 AM EDTSpecial Weather StatementMLBSaint Lucie46 min
Aug 26, 12:43 PM EDTSpecial Weather StatementMLBIndian River47 min
Aug 26, 12:49 PM EDTAreal Flood AdvisoryMLBIndian River, Martin, Saint Lucie101 min
Aug 26, 4:46 PM EDTHigh Surf AdvisoryMLBVolusia27 hr
Aug 26, 5:55 PM EDTSpecial Weather StatementMLBMartin50 min
Aug 26, 6:33 PM EDTSpecial Weather StatementMLBSaint Lucie27 min

Nearby

Small Craft Advisories in Florida, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.